# SDR SWAA073068

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 22,466 hours, 12,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: 0241F
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, R1 DOOR EMERGENCY EVAC SLIDE FAILED OPS CHECK.  REMOVED AND REPLACED EVAC SLIDE PER MM.
